MAUDE Adverse Event Report: CORDIS US. CORP EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the plug of a 6f exoseal vascular closure device (vcd) was partially deployed, with half of the plug exposed externally and the other half remaining inside the delivery rod after withdrawal.The plug was removed, and a compression device was used to achieve hemostasis.There was no reported patient injury.The device was used following a lower-limb arteriosclerosis obliterans (aso) procedure.Hemostasis was achieved using a compression device, and the procedure was performed using a retrograde approach in an interventional procedure.The vascular sheath introducer was retracted until the hub engaged with the indicator wire cowling and locked against the handle assembly, with an audible click heard.Pulsatile flow was observed from the bleed-back indicator.The deployment button was fully depressed.The device and sheath were removed as a single unit, and the plug did not fall out of the shaft.The indicator wire was not visible upon removal.A non-cordis catheter sheath introducer was used.Femoral artery suitability was verified on angiography, the vessel diameter was greater than or equal to 5 mm, and there was no calcium, plaque, tortuosity, stent, or stenosis greater than 50% at or near the puncture site.There was no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site prior to use.The physician was trained to the device, and the device was stored and prepared according to the instructions for use.The device will be returned for evaluation.

Brand Name
EXOSEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25270437
Report Number9616099-2026-00792
Device Sequence Number13103781
Product Code MGB
UDI-Device Identifier10705032058858
UDI-Public(01)10705032058858(17)270731(10)18483747
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberEX600
Device Lot Number18483747
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO SHEATH INTRODUCER
Patient SexMale
Patient Weight50 KG